Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Paracompactness of box products of compact spaces
HTML articles powered by AMS MathViewer

by Kenneth Kunen PDF
Trans. Amer. Math. Soc. 240 (1978), 307-316 Request permission

Abstract:

We consider box products of countably many compact Hausdorff spaces. Under the continuum hypothesis, the product is paracompact iff its Lindelöf degree is no more than the continuum; in particular, the product is paracompact if each space has weight continuum or less, or if each space is dispersed. Some partial results are proved under Martin’s axiom.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B10, 02K25, 54D20
  • Retrieve articles in all journals with MSC: 54B10, 02K25, 54D20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 240 (1978), 307-316
  • MSC: Primary 54B10; Secondary 02K25, 54D20
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0514975-6
  • MathSciNet review: 0514975